The symmetry of minimizing harmonic maps from a two dimensional domain to the sphere
Annales de l'I.H.P. Analyse non linéaire, Volume 10 (1993) no. 5, p. 549-559
@article{AIHPC_1993__10_5_549_0,
     author = {Sandier, \'Etienne},
     title = {The symmetry of minimizing harmonic maps from a two dimensional domain to the sphere},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {10},
     number = {5},
     year = {1993},
     pages = {549-559},
     zbl = {0797.35027},
     mrnumber = {1249106},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1993__10_5_549_0}
}
Sandier, Étienne. The symmetry of minimizing harmonic maps from a two dimensional domain to the sphere. Annales de l'I.H.P. Analyse non linéaire, Volume 10 (1993) no. 5, pp. 549-559. http://www.numdam.org/item/AIHPC_1993__10_5_549_0/

[BBCH] F. Bethuel, H. Brezis, B.D. Coleman and F. Hélein, Bifurcation Analysis of Minimizing Harmonic Maps Describing the Equilibrium of Nematic Phases Between Cylinders, Archive for Rat. Mech. Anal (to appear). | MR 1158933 | Zbl 0825.76062

[BG] F. Bethuel and J.M. Ghidaglia, Improved Regularity of Elliptic Equations Involving Jacobians and Applications, (to appear). | Zbl 0831.35025

[BC] H. Brezis and J.M. Coron, Large Solutions for Harmonic Maps in Two Dimensions, Comm. Math. Phys., Vol. 92, 1983, pp. 203-215. | MR 728866 | Zbl 0532.58006

[JK] W. Jäger and H. Kaul, Uniqueness and Stability of Harmonic Maps and their Jacobi Fields, Manuscripta Math., Vol. 28, 1979, pp. 269-291. | MR 535705 | Zbl 0413.31006

[K] S. Kaniel, Personal communication.

[S] E. Sandier, Symétrie des applications harmoniques minimisantes d'une couronne vers la sphère, C.R. Acad. Sci. Paris, t. 313, série I, 1991, pp. 435-440. | MR 1127935 | Zbl 0760.49006